RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2015, Volume 22, Number 4, Pages 5–20 (Mi da821)  

Probabilistic analysis of an algorithm for the minimum spanning tree problem with diameter bounded from below

E. Kh. Gimadiab, E. Yu. Shinb

a Novosibirsk State University, 2 Pirogov St., 630090 Novosibirsk, Russia
b Sobolev Institute of Mathematics, 4 Koptyug Ave., 630090 Novosibirsk, Russia

Abstract: Graphs with distance matrices are considered with weights of edges being independent random variables distributed on the interval unbounded from above. Probabilistic analysis of a polynomial algorithm is performed. In the cases of exponential and truncated normal distribution, conditions for asymptotic optimality are presented. Ill. 2, bibliogr. 17.

Keywords: spanning tree, polynomial algorithm, the probabilistic analysis, performance guarantee, asymptotic optimality.

DOI: https://doi.org/10.17377/daio.2015.22.474

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2015, 9:4, 480–488

Bibliographic databases:

UDC: 519.8
Received: 10.02.2015
Revised: 04.05.2015

Citation: E. Kh. Gimadi, E. Yu. Shin, “Probabilistic analysis of an algorithm for the minimum spanning tree problem with diameter bounded from below”, Diskretn. Anal. Issled. Oper., 22:4 (2015), 5–20; J. Appl. Industr. Math., 9:4 (2015), 480–488

Citation in format AMSBIB
\Bibitem{GimShi15}
\by E.~Kh.~Gimadi, E.~Yu.~Shin
\paper Probabilistic analysis of an algorithm for the minimum spanning tree problem with diameter bounded from below
\jour Diskretn. Anal. Issled. Oper.
\yr 2015
\vol 22
\issue 4
\pages 5--20
\mathnet{http://mi.mathnet.ru/da821}
\crossref{https://doi.org/10.17377/daio.2015.22.474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3467232}
\elib{http://elibrary.ru/item.asp?id=23859894}
\transl
\jour J. Appl. Industr. Math.
\yr 2015
\vol 9
\issue 4
\pages 480--488
\crossref{https://doi.org/10.1134/S1990478915040043}


Linking options:
  • http://mi.mathnet.ru/eng/da821
  • http://mi.mathnet.ru/eng/da/v22/i4/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:216
    Full text:54
    References:24
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020